Spring Hill, FL
A 40-year-old female asked:
can zpack make me urinate frequently ? i'm on day 4 of 5 & up 5 times a night. i have upper respiratory infection. altho i have thick discharge lately
1 doctor answer • 3 doctors weighed in
Infectious Disease 56 years experience
Azithromycin: This should not be producing frequent urination. Are you diabetic or pre-diabetic or have a family history predisposing you to type 2 diabetes, which may be exacerbated by the presence of infection. Your vaginal discharge may be secondary yeast infection as a result of taking a broad spectrum antibiotic.
4.4k viewsReviewed >2 years ago
Last updated Jan 5, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.